D. B. Saakian, O. Rozanova, and A. Akmetzhanov, Dynamics of the Eigen and the Crow-Kimura models for molecular evolution, Physical Review E, vol.38, issue.4, p.41908, 2008.
DOI : 10.1023/A:1026577012763

N. N. Subbotina and L. G. Shagalova, On a solution to the Cauchy problem for the HamiltonJacobi equation with state constraints, Trudy Inst. Mat. i Mekh. UrO RAN, vol.17, issue.2, pp.191-208, 2011.

N. N. Subbotina and L. G. Shagalova, Construction of a Continuous Minimax/Viscosity Solution of the Hamilton JacobiBellman Equation with Nonextendable Characteristics, Trudy Inst. Mat. i Mekh. UrO RAN, vol.20, issue.4, pp.247-257

N. N. Subbotina and L. G. Shagalova, On the continuous extension of a generalized solution of the Hamilton???Jacobi equation by characteristics that form a central field of extremals, Proceedings of the Steklov Institute of Mathematics, vol.293, issue.S1, pp.220-235
DOI : 10.1134/S0081543816050175

L. Shagalova, Applications of Dynamic Programming to Generalized Solutions for Hamilton ??? Jacobi Equations with State Constraints, SOP Transactions on Applied Mathematics, vol.1, issue.2, pp.70-83, 2014.
DOI : 10.15764/AM.2014.02007

S. N. Kruzhkov, Generalized solutions of nonlinear equations of the first order with several variables, pp.394-415, 1966.

M. G. Crandall and P. Lions, Viscosity solutions of Hamilton-Jacobi equations, Transactions of the American Mathematical Society, vol.277, issue.1, pp.1-42, 1983.
DOI : 10.1090/S0002-9947-1983-0690039-8

A. I. Subbotin, Generalized Solutions of First Order PDEs: The Dynamical Optimization Perspective, 1995.
DOI : 10.1007/978-1-4612-0847-1

I. Capuzzo-dolcetta and P. Lions, Hamilton-Jacobi equations with state constraints, Transactions of the American Mathematical Society, vol.318, issue.2, pp.643-683, 1990.
DOI : 10.1090/S0002-9947-1990-0951880-0

F. Clarke, Optimization and nonsmooth analysis, 1983.
DOI : 10.1137/1.9781611971309

M. G. Crandall and R. Newcomb, Viscosity solutions of Hamilton-Jacobi equations at the boundary, Proc. of the AMS, pp.283-290, 1985.
DOI : 10.1090/S0002-9939-1985-0784180-6

R. T. Rockafellar, Convex Analysis, 1970.
DOI : 10.1515/9781400873173

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, The Mathematical Theory of Optimal Processes, 1964.

N. N. Subbotina, The method of characteristics for Hamilton?Jacobi equation and its applications in dynamical optimization, Modern Mathematics and its Applications, vol.20, pp.2955-3091, 2004.

N. N. Subbotina, E. A. Kolpakova, T. B. Tokmantsev, and L. G. Shagalova, The method of characteristics for Hamilton?Jacobi?Bellman equation, RIO UrO RAN, 2013.